Higher-order Long-wave Short-wave Interaction Equations in a Generalized Elastic Solid

Hacinliyan I.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Halkidiki, Greece, 19 - 25 September 2011, vol.1389 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1389
  • Doi Number: 10.1063/1.3636941
  • City: Halkidiki
  • Country: Greece
  • Istanbul Technical University Affiliated: Yes


In this study, three coupled higher-order long-wave short-wave interaction (HOLSI) equations are derived in a cubically nonlinear dispersive elastic medium by using an asymptotic expansion method. To this end, it is observed that the coupled higher-order nonlinear Schrodinger (CHONLS) system is not valid for a case where the phase velocity of the long longitudinal wave is equal to the group velocity of the short transverse waves.